# SDR 2005FA0001311

- Difficulty date: September 9, 2005
- Submitted: September 22, 2005
- Operation: General aviation
- Aircraft: N37E
- Make and model: Cessna P337H
- Aircraft serial: P3370127
- Engine: Cont IO360*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Stopped
- Location: Lt And Rt
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CLIMB, PILOT REPORTED BOTH ENGINES QUIT RUNNING AND DEVERTED.  DURING DECENT ENGINES CAME BACK TO LIFE.  SUMPED 1 PINT EACH FROM FRONT, BACK FUEL STRAINERS, LT AND RT WING DRAINS.  FUEL APPEARED NORMAL COLOR BLUE AND NO CONTAMINATES FOUND.  (K)
